MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS ANTI-HBS REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS ANTI-HBS REAGENT PACK; IN-VITRO DIAGNOSTICS
Model Number 6801925
Medical Device Problem Codes False Negative Result (1225); False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report discordant, non-reactive vitros anti-hbc (ahbc) results and discordant, positive vitros anti-hbs (ahbs) samples from one patient were tested using vitros ahbc lot 2680 and vitros ahbs lot 3990 on a vitros 5600 immunodiagnostic system.The vitros results were considered discordant when compared to results from a non-vitros (abbott) method.Patient 1, vitros ahbs results of 40.76 and 48.27 miu/l (positive) versus the expected result of negative patient 1, vitros ahbc result of 1.98 and 1.87 s/c (non-reactive) versus the expected result of reactive the discordant vitros ahbc and vitros ahbs results were not reported from the laboratory.Ortho has not been made aware of any allegation of patient harm as a result of this event.This report is number one of two mdr¿s for this event.Two 3500a forms are being submitted for this event as two devices were involved.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment 600429.
 
Additional Manufacturer Narrative
The investigation determined that discordant, non-reactive vitros anti-hbc (ahbc) results and discordant, positive vitros anti-hbs (ahbs) samples from one patient were tested using vitros ahbc lot 2680 and vitros ahbs lot 3990 on a vitros 5600 immunodiagnostic system.The vitros results were considered discordant when compared to results from a non-vitros (abbott) method.The assignable cause of the discordant, vitros ahbc and vitros ahbs results for the patient is the presence of a sample interferent present in the patient samples that were tested.The discordant vitros ahbc and vitros ahbs results were not reported from the laboratory.Ortho has not been made aware of any allegation of patient harm as a result of this event.

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS ANTI-HBS REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
laurie o'riordan
microtyping systems
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key16097132
Report Number3007111389-2023-00004
Device Sequence Number17771451
Product Code LOM
UDI-Device Identifier10758750001682
UDI-Public10758750001682
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2023
Device Model Number6801925
Device Catalogue Number6801925
Device Lot Number3990
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2022
Initial Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown